# SDR CA090305005

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 48,379 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3250 · Landing Gear Steering System
- Part: Arm
- Condition: Lack Of Lube
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF ROLL, ACFT HAD A VIOLENT NOSE SHIMMY. ONE OF THE NOSE WHEELS WAS ROTATED 180 DEGREES AND THE STEERING TORQUE ARM WAS GREASED.
